# SDR SWIA200819048

- Difficulty date: January 9, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 13,864 hours, 12,229 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1001 - RECEIVED "GEAR DISAGREE" WARNING MESSAGE AFTER TAKEOFF.  SERVICED NOSE GEAR SHOCK STRUT WITH OIL AND NITROGEN IAW MM 12-12-32.
